×

Found 1,659 Documents (Results 1–100)

Commutants in crossed products for piecewise constant function algebras related to multiresolution analysis. (English) Zbl 07822787

Silvestrov, Sergei (ed.) et al., Non-commutative and non-associative algebra and analysis structures. SPAS 2019. Selected papers based on the presentations at the international conference on stochastic processes and algebraic structures – from theory towards applications, Västerås, Sweden, September 30 – October 2, 2019. Cham: Springer. Springer Proc. Math. Stat. 426, 709-724 (2023).
MSC:  47L65
PDFBibTeX XMLCite
Full Text: DOI

Reconstruction of a function analytic in a disk from the boundary values of its real part using interpolation wavelets. (English. Russian original) Zbl 1533.42001

Proc. Steklov Inst. Math. 323, Suppl. 1, S78-S84 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 287-293 (2023).
MSC:  42A10 42B35 65T60
PDFBibTeX XMLCite
Full Text: DOI

Riesz multiresolution analysis on locally compact abelian groups: construction and exceptions. (English) Zbl 1532.43004

J. Contemp. Math. Anal., Armen. Acad. Sci. 58, No. 2, 125-135 (2023); and Izv. Nats. Akad. Nauk Armen., Mat. 58, No. 2, 82-96 (2023).
PDFBibTeX XMLCite
Full Text: DOI

A multiresolution analysis of temporal logic. (English) Zbl 07807725

Proceedings of the 25th ACM international conference on hybrid systems: computation and control, HSCC 2022, part of CPS-IoT week, Milan, Italy and virtual, May 4–6, 2022. New York, NY: Association for Computing Machinery (ACM). Paper No. 17, 10 p. (2022).
MSC:  68Q45 68Q60 93C30
PDFBibTeX XMLCite
Full Text: DOI

One-dimensional dyadic wavelets. (English) Zbl 1504.42001

Memoirs of the American Mathematical Society 1378. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5374-9/pbk; 978-1-4704-7278-8/ebook). ix, 152 p. (2022).
Reviewer: Bin Han (Edmonton)
PDFBibTeX XMLCite
Full Text: DOI

Pointwise variable anisotropic function spaces on \(\mathbb{R}^n\). (English) Zbl 1494.46002

De Gruyter Studies in Mathematics 85. Berlin: De Gruyter (ISBN 978-3-11-076176-4/hbk; 978-3-11-076179-5/ebook). x, 238 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software